# SDR ASAA2019110231222

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 27,729 hours, 8,841 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BRIEF LESS THAN 60 SECONDS ILLUMINATION OF VTK ON CAPTAINS NAVIGATION DISPLAY. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 836. SYSTEM FUNCTION NORMAL. NO FAULTS OR DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
